# SDR UHLA2014081900608

- Difficulty date: August 19, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 20,632 hours, 12,810 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR 2 LOWER FLANGE AT RIB 10 A3 HAS CRACK INDICATIONS.  INSTALLED A BUSHING IAW SB 170-570053, FIG 3, STEP 5.  MAJOR REPAIR.
